# SDR UIEA2020031300386

- Difficulty date: March 12, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 76,590 hours, 15,198 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T50051
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE WAS FOUND PREVIOUSLY ON THE BULK CARGO FLOOR STRUCTURE, BETWEEN STA 1417 / STA 1540 AND BL. 0.0. THE CORROSION WAS TEMPORARILY REPAIRED ON A PREVIOUS MAINTENANCE VISIT.( THE REPAIRED PART (FLOOR / BEAM P/N 146T5005-1) WAS REPLACED IN THIS MAINTENANCE VISIT IN ACCORDANCE WITH / ATLAS EO 6753A757 PART 2. )
